Researcher Page

사진
Kim, DongSu (김동수)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
Combinatorics, Discrete Mathematics, Applied Mathematics
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    A sextuple equidistribution arising in Pattern Avoidance

    Lin, Zhicong; Kim, Dongsuresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.155, pp.267 - 286, 2018-04

    2
    Colored permutations with no monochromatic cycles

    Kim, Dongsuresearcher; Kim, Jang Soo; Seo, Seunghyun, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

    3
    Refined restricted inversion sequences

    Kim, Dongsuresearcher; Lin, Zhicong, Seminaire Lotharingien de Combinatoire, v.78B, 2017

    4
    A combinatorial approach to the power of 2 in the number of involutions

    Kim, Dongsuresearcher; Kim, Jang Soo, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.117, no.8, pp.1082 - 1094, 2010-11

    5
    The initial involution patterns of permutations

    Kim, Dongsuresearcher; Kim, JS, ELECTRONIC JOURNAL OF COMBINATORICS, v.14, no.1, pp.S13 - S22, 2007-01

    6
    The combinatorics of the Al-Salam-Chihara q-Charlier polynomials

    Kim, Dongsuresearcher; Stanton, Dennis; Zeng, Jiang, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.54, no.0, pp.1 - 15, 2006-06

    7
    Colored Prufer codes for k-edge colored trees

    Cho, MW; Kim, Dongsuresearcher; Seo, S; et al, ELECTRONIC JOURNAL OF COMBINATORICS, v.11, no.1, pp.301 - 308, 2004-07

    8
    Transitive cycle factorizations and prime parking functions

    Kim, Dongsuresearcher; Seo, S, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.104, no.1, pp.125 - 135, 2003-10

    9
    Combinatorics of generalized Tchebycheff polynomials

    Kim, Dongsuresearcher; Zeng, J, EUROPEAN JOURNAL OF COMBINATORICS, v.24, no.5, pp.499 - 509, 2003-07

    10
    A new decomposition of derangements

    Kim, Dongsuresearcher; Zeng, J, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.96, no.1, pp.192 - 198, 2001-10

    11
    A combinatorial formula for the linearization coefficients of general Sheffer polynomials

    Kim, Dongsuresearcher; Zeng, J, EUROPEAN JOURNAL OF COMBINATORICS, v.22, no.3, pp.313 - 332, 2001-04

    12
    On a continued fraction formula of Wall

    Kim, Dongsuresearcher; Zeng, J, RAMANUJAN JOURNAL, v.4, no.4, pp.421 - 427, 2000-12

    13
    A note on partitions into distinct parts and odd parts

    Kim, Dongsuresearcher; Yee, AJ, RAMANUJAN JOURNAL, v.3, no.2, pp.227 - 231, 1999-06

    14
    Three statistics on lattice paths

    Kim, Dongsuresearcher; D. Stanton, CRM PROCEEDINGS & LECTURE NOTES, v.22, no.0, pp.201 - 214, 1999-04

    15
    Simultaneous maj statistics

    Kim, Dongsuresearcher; Dennis Stanton, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.42, no.0, pp.1 - 12, 1999-04

    16
    Lattice paths and positive trigonometric sums

    Ismail, MEH; Kim, Dongsuresearcher; Stanton, D, CONSTRUCTIVE APPROXIMATION, v.15, no.1, pp.69 - 81, 1999

    17
    On combinatorics of Al-Salam Carlitz polynomials

    Kim, Dongsuresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.18, no.3, pp.295 - 302, 1997-04

    18
    On combinatorics of Konhauser polynomials

    김동수researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.33, no.2, pp.423 - 438, 1996-04

    19
    Bi-Hermite polynomials and matchings in complete graphs

    김동수researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.43 - 55, 1996-04

    20
    A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

    Kim, Dongsuresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421, 1992-08

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0